Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

confused lol....

so i got on the depo shot a few weeks ago
and the doc gave me a pregnancy test it came up -
but my man and i had sex a few days before
so if i was pergnant before the shot could it kill my little one????
iv been have pregnancy sympents (sp?)
and ya

Answer Question
 
Anonymous

Asked by Anonymous at 1:40 PM on Aug. 4, 2009 in Health

Answers (1)
  • * Ask your doctor this question if you are concerned.

    * Take another pregnancy test if your next menstration is late.

    * Chemical birth control is designed to make your body think it is pregnant during the time that you ovulate; that is how it works. To do that, it messes with your hormones, which can cause you to feel the symptoms of pregnancy.
    EternalChild86

    Answer by EternalChild86 at 2:26 PM on Aug. 4, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.